Alert archive / Kansas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 152, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Jun 22, 2014, 8:12 PM CDT for 9 counties in Kansas. It was in force for 48 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 22, 2014, 8:12 PM CDT (01:12 UTC)
- Expired
- Jun 22, 2014, 9:00 PM CDT
- In force
- 48 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Finney County, KS, Grant County, KS, Gray County, KS, Haskell County, KS, Hodgeman County, KS, Kearny County, KS, Lane County, KS, Ness County, KS, Scott County, KS
The radar
The Dodge City radar (KDDC), 56 km from the middle of the area, began a volume at 01:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 22, 8:18 PM CDT | TSTM WND GST 60 | 1 Ene Garden City, KS | MESONET STATION 1 ENE GARDEN CITY /KS010/ |
| Jun 22, 8:36 PM CDT | TSTM WND GST 60 | Dighton, KS | |
| Jun 22, 8:48 PM CDT | TSTM WND GST 64 | 8 Nne Copeland, KS | |
| Jun 22, 9:08 PM CDT | TSTM WND GST 60 | 4 W Montezuma, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 22, 3:47 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 1.2 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- -315 J/kg
- Mixed-layer LCL
- 2643 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- -90 m²/s²
- 0-3 km storm-relative helicity
- -99 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
524
WUUS53 KDDC 230112
SVRDDC
KSC055-067-069-081-083-093-101-135-171-230200-
/O.NEW.KDDC.SV.W.0152.140623T0112Z-140623T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
812 PM CDT SUN JUN 22 2014
THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
FINNEY COUNTY IN SOUTHWEST KANSAS...
GRANT COUNTY IN SOUTHWEST KANSAS...
GRAY COUNTY IN SOUTHWEST KANSAS...
HASKELL COUNTY IN SOUTHWEST KANSAS...
WESTERN HODGEMAN COUNTY IN SOUTHWEST KANSAS...
SOUTHEASTERN KEARNY COUNTY IN SOUTHWEST KANSAS...
LANE COUNTY IN WEST CENTRAL KANSAS...
WESTERN NESS COUNTY IN WEST CENTRAL KANSAS...
EASTERN SCOTT COUNTY IN WEST CENTRAL KANSAS...
* UNTIL 900 PM CDT
* AT 810 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MANNING TO 6 MILES NORTHEAST OF GARDEN CITY TO
ULYSSES...AND MOVING EAST AT 30 MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
MANNING...GRIGSTON...HICKOK...HEALY...PLYMELL...AMY...RYUS...
PIERCEVILLE...SHIELDS...DIGHTON...CHARLESTON...PENDENNIS...
ALAMOTA...SUBLETTE...KALVESTA...INGALLS...BEELER...TICE...UTICA AND
COPELAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
WIND DAMAGE WITH THESE STORMS WILL OCCUR BEFORE ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3870 10016 3805 10014 3791 10018 3791 10023
3779 10021 3749 10029 3745 10149 3805 10089
3870 10088
TIME...MOT...LOC 0112Z 270DEG 27KT 3859 10074 3805 10077
3753 10130
HAIL...1.00IN
WIND...70MPH
$$
182 follow-up statements
044
WWUS53 KDDC 230141
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
841 PM CDT SUN JUN 22 2014
KSC093-171-230151-
/O.CAN.KDDC.SV.W.0152.000000T0000Z-140623T0200Z/
SCOTT KS-KEARNY KS-
841 PM CDT SUN JUN 22 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN KEARNY AND
EASTERN SCOTT COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 3870 10016 3805 10014 3792 10018 3791 10023
3779 10021 3749 10029 3746 10125 3806 10068
3871 10064
TIME...MOT...LOC 0141Z 270DEG 27KT 3859 10046 3805 10049
3753 10103
$$
KSC055-067-069-081-083-101-135-230200-
/O.CON.KDDC.SV.W.0152.000000T0000Z-140623T0200Z/
NESS KS-LANE KS-HODGEMAN KS-HASKELL KS-GRAY KS-FINNEY KS-GRANT KS-
841 PM CDT SUN JUN 22 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
GRANT...EASTERN FINNEY...GRAY...HASKELL...WESTERN HODGEMAN...LANE AND
WESTERN NESS COUNTIES UNTIL 900 PM CDT...
AT 838 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SHIELDS TO 13 MILES NORTH OF CHARLESTON TO RYUS...AND
MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
CHARLESTON...PENDENNIS...ALAMOTA...SUBLETTE...KALVESTA...INGALLS...
BEELER...TICE...UTICA...COPELAND...CIMARRON...MONTEZUMA AND THE
HAGGARD ELEV.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
WIND DAMAGE WITH THESE STORMS WILL OCCUR BEFORE ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3870 10016 3805 10014 3792 10018 3791 10023
3779 10021 3749 10029 3746 10125 3806 10068
3871 10064
TIME...MOT...LOC 0141Z 270DEG 27KT 3859 10046 3805 10049
3753 10103
HAIL...0.88IN
WIND...60MPH
$$
18793
WWUS53 KDDC 230151
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
851 PM CDT SUN JUN 22 2014
KSC067-230201-
/O.CAN.KDDC.SV.W.0152.000000T0000Z-140623T0200Z/
GRANT KS-
851 PM CDT SUN JUN 22 2014
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL GRANT COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT THE
WARNED AREA.
LAT...LON 3870 10016 3805 10014 3792 10018 3791 10023
3779 10021 3749 10029 3747 10106 3806 10068
3871 10064
TIME...MOT...LOC 0151Z 270DEG 27KT 3859 10036 3805 10039
3753 10094
$$
KSC055-069-081-083-101-135-230200-
/O.CON.KDDC.SV.W.0152.000000T0000Z-140623T0200Z/
NESS KS-LANE KS-HODGEMAN KS-HASKELL KS-GRAY KS-FINNEY KS-
851 PM CDT SUN JUN 22 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
FINNEY...GRAY...HASKELL...WESTERN HODGEMAN...LANE AND WESTERN NESS
COUNTIES UNTIL 900 PM CDT...
AT 847 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SHIELDS TO 8 MILES WEST OF KALVESTA TO 7 MILES NORTH
OF SATANTA...AND MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
CHARLESTON...PENDENNIS...ALAMOTA...KALVESTA...SUBLETTE...INGALLS...
BEELER...UTICA...TICE...COPELAND...CIMARRON...MONTEZUMA AND THE
HAGGARD ELEV.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
WIND DAMAGE WITH THESE STORMS WILL OCCUR BEFORE ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3870 10016 3805 10014 3792 10018 3791 10023
3779 10021 3749 10029 3747 10106 3806 10068
3871 10064
TIME...MOT...LOC 0151Z 270DEG 27KT 3859 10036 3805 10039
3753 10094
HAIL...1.00IN
WIND...60MPH
$$
18What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 6:46 PM CDT, 1 hour 26 minutes earlier.
Area forecast discussion, Jun 22, 6:46 PM CDT, 1 hour 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 646 PM CDT Sun Jun 22 2014 ...Updated aviation discussion... .SHORT TERM...(This evening through Monday) ISSUED AT 150 PM CDT SUN JUN 22 2014 Short range models indicate an upper level shortwave ejecting east out of the Colorado Rockies into the Western High Plains this evening setting off thunderstorms across western and central Kansas overnight. Ample low/mid level moisture remains locked in across central and much of western Kansas ahead of an approaching cold front from the northwest. As the upper level shortwave kicks out into the high plains, an associated jet maxima is projected to intensify as it shifts eastward across northeastern Colorado into western Nebraska and northern portions of western Kansas. The increasing dynamic support aloft, combined with plenty of low level forcing as the cold front pushes through, will support thunderstorm development across the area this evening into early Monday morning. NAM/GFS model soundings show steep low/mid level lapse rates early this evening with SBCAPE values still in excess of 2000 J/KG and favorable enough vertical shear profiles to support the potential for severe storms. The primary threat looks to be large hail initially with the addition of damaging winds going into this evening. Enough veering exists that an isolated tornado cannot be ruled out with the strongest storms. Additionally, the potential for periods of heavy rainfall exists with the strongest storms with PW values well in excess of 1.5 inches based on the model soundings. Localized flooding could be an issue, especially during the mid to late evening hours. Any lingering storms Monday morning are expected to taper off west to east by early to mid afternoon. Temperatures will easily fall into the 60s(F) tonight across southwest and much of central Kansas in wake of a cold front pushing through western Kansas. The cooler air, not to mention the help of widespread rainfall, will help drop temperatures. Highs are expected only up into the 80s(F) Monday afternoon as a north to northeasterly flow behind the departing front allows slightly cooler air to filter down into western Kansas. .LONG TERM...(Monday night through Sunday) ISSUED AT 157 PM CDT SUN JUN 22 2014 Several subtle upper level disturbances embedded in a westerly flow will cross the Central High Plains through mid week. As one of these disturbances move out into the central plains Monday night a moist upslope flow will be present north of a stationary front located in Oklahoma. Convection developing over eastern Colorado ahead of this next upper level disturbance late Monday will move east/southeast along the low level moisture axis. At this time the NAM and GFS differ on where this moisture axis will be but at this time based on the 700mb baroclinic zone will continue to favor the slightly further south NAM solution on track and timing of the Monday night/early Tuesday convection. By Tuesday night the surface boundary across Oklahoma will begin to lift north as a warm front with moisture and warm air advection improving north of this front. Each day this area of moisture and lift will be a little further north than the previous night so overnight precipitation chances will gradually shift further north mid week. Temperatures will warm in the 850mb to 700mb level mid week and based on the mixing potential from the model soundings and temperatures in the 850mb to 700mb level at 00z Thursday and 00z Friday the previous forecast still looks on track with temperatures rebounding back into the 90s. Gusty south/southeasterly winds can also be expected mid to late week as an area of low pressure develops along the lee of the Rockies. These gusty winds will begin to draw more humid air back to western Kansas late week and early this weekend. This will give rise to some widely scattered thunderstorms near the Colorado border late week. Improving chances for thunderstorms across all of western Kansas early this weekend as the next more significant upper level trough approaches the central Rockies. && .AVIATION...(For the 00Z TAFS through 00Z Monday evening) ISSUED AT 641 PM CDT SUN JUN 22 2014 Scattered to numerous strong to severe thunderstorms will be possible across central and southwest through the first part of this TAF forecast period. While hail will be possible with the storms, a greater threat will be strong wind gusts in excess of 60 mph especially at the Garden City and Dodge City sites this evening. Once the storms pass, MVFR to IFR ceilings along with MVFR visibilities are expected to develop and continue until the mid to late morning hours on Monday before scattering out. && .PRELIMINARY POINT TEMPS/POPS... DDC 62 83 63 86 / 80 20 20 30 GCK 60 83 63 86 / 80 10 20 30 EHA 60 85 63 86 / 60 10 40 20 LBL 62 85 64 87 / 70 10 40 30 HYS 60 83 63 85 / 80 10 10 20 P28 65 86 67 87 / 80 30 10 20 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...JJohnson LONG TERM...Burgert AVIATION...Gerard
Hazardous weather outlook, Jun 22, 3:29 AM CDT, 16 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 329 AM CDT SUN JUN 22 2014 KSZ030-031-043>046-061>066-074>081-084>090-230830- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 329 AM CDT SUN JUN 22 2014 /229 AM MDT SUN JUN 22 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED THIS AFTERNOON THROUGH MIDNIGHT ALONG AND AHEAD OF A COLD FRONT. HAIL UP TO GOLFBALLS AND WIND OVER 60 MPH WILL BE THE MAIN CONCERN. HEAVY RAIN IS EXPECTED WITH THE STORMS THIS EVENING INTO THE OVERNIGHT WITH LOCALIZED FLOODING POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY CHANCES FOR STORMS WILL REMAIN IN THE FORECAST THROUGHOUT WEDNESDAY. THERE IS SOME UNCERTAINTY IN THE COVERAGE AND SEVERE POTENTIAL OF STORMS DURING THIS PERIOD. CHECK LATER FORECASTS AND OUTLOOKS FOR UPDATED AND MORE DETAILED INFORMATION. A CHANCE OF THUNDERSTORMS WILL BE POSSIBLE NEXT WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON THROUGH MIDNIGHT. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC
In the hours before
Special weather statement, Jun 22, 6:41 PM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
641 PM CDT SUN JUN 22 2014
KSZ061-062-074-075-230030-
GRANT-HAMILTON-KEARNY-STANTON-
541 PM MDT SUN JUN 22 2014
...SIGNIFICANT WEATHER ADVISORY FOR HAMILTON...NORTHERN STANTON...
NORTHWESTERN GRANT AND WESTERN KEARNY COUNTIES...
AT 538 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR COOLIDGE...MOVING EAST AT 15 MPH.
SMALL HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS STORM.
LAT...LON 3825 10205 3827 10183 3826 10136 3758 10141
3769 10205
TIME...MOT...LOC 2341Z 269DEG 13KT 3805 10204
18Local storm report, Jun 22, 6:57 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
657 PM CDT SUN JUN 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM TSTM WND GST 1 SW DODGE CITY 37.75N 100.02W
06/22/2014 E60.00 MPH FORD KS STORM CHASER
0450 PM HAIL 1 SW DODGE CITY 37.75N 100.02W
06/22/2014 E0.75 INCH FORD KS STORM CHASER
&&
GERARDSpecial weather statement, Jun 22, 7:01 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 701 PM CDT SUN JUN 22 2014 KSZ063-076-077-230045- FINNEY-GRAY-HASKELL- 701 PM CDT SUN JUN 22 2014 ...SIGNIFICANT WEATHER ADVISORY FOR GRAY...HASKELL AND SOUTHERN FINNEY COUNTIES... AT 659 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES NORTHWEST OF MONTEZUMA...MOVING EAST AT 10 MPH. SMALL HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS STORM. LAT...LON 3799 10026 3749 10023 3747 10103 3791 10105 TIME...MOT...LOC 0001Z 273DEG 10KT 3770 10055 18
Special weather statement, Jun 22, 7:21 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
721 PM CDT SUN JUN 22 2014
KSZ066-230100-
STAFFORD-
721 PM CDT SUN JUN 22 2014
...SIGNIFICANT WEATHER ADVISORY FOR STAFFORD COUNTY...
AT 718 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR HUDSON...MOVING EAST AT 30 MPH.
PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS
STORM.
LAT...LON 3787 9886 3827 9890 3827 9847 3826 9847
3784 9847
TIME...MOT...LOC 0021Z 280DEG 24KT 3811 9867
18Local storm report, Jun 22, 7:27 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
727 PM CDT SUN JUN 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM HAIL 6 SW SHALLOW WATER 38.31N 101.00W
06/22/2014 E1.75 INCH SCOTT KS PUBLIC
&&
MRUSSELLLocal storm report, Jun 22, 8:00 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
800 PM CDT SUN JUN 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0759 PM TSTM WND GST DEERFIELD 37.98N 101.13W
06/22/2014 E70 MPH KEARNY KS COUNTY OFFICIAL
&&
MRUSSELLThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 7:01 PM CDT | Special Weather Statement | DDC | Gray, Haskell | 44 min |
| Jun 22, 7:04 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Kearny, Scott | 41 min |
| Jun 22, 7:07 PM CDT | Severe Thunderstorm Warning | DDC | Hamilton, Kearny | 38 min |
| Jun 22, 7:21 PM CDT | Special Weather Statement | DDC | Stafford | 39 min |
| Jun 22, 7:34 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Grant, Haskell, Kearny, Lane, Scott and 1 more | 41 min |
| Jun 22, 7:59 PM CDT | Severe Thunderstorm Warning | DDC | Comanche | 20 min |
| Jun 22, 8:15 PM CDT | Special Weather Statement | DDC | Morton, Seward, Stevens | 60 min |
| Jun 22, 8:38 PM CDT | Severe Thunderstorm Warning | DDC | Seward, Stevens | 52 min |
| Jun 22, 8:43 PM CDT | Severe Thunderstorm Warning | DDC | Scott | 47 min |
| Jun 22, 8:55 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Ford, Gray, Haskell, Hodgeman, Lane and 1 more | 50 min |
| Jun 22, 9:06 PM CDT | Flash Flood Warning | DDC | Ford, Gray, Haskell | 6 hr |
| Jun 22, 9:28 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Meade, Seward | 47 min |
| Jun 22, 10:16 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Comanche, Meade | 44 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.